MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R85, 12X100MM KII BLT TIP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R85, 12X100MM KII BLT TIP SYS 6/BX; GCJ
Model Number C0R85
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.This report is to follow up to medwatch report # (b)(4).There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Medwatch report."top piece fell off repeatedly.Would not stay clicked in.The procedure was completed with an identical item." what was the original intended procedure? not known.Device usage problem: device failed (e.G.Broke, couldn't get it to work or stopped working)" additional information received via e-mail from the customer on september 14, 2016: the staff did not indicate how the seal housing fell off or if it was easily removed.No indication was mentioned from the staff regarding whether or not the tabs were being pinched at the time of breakage.The device is available for return for evaluation and there was no injury to the patient.
 
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Engineering was able to confirm the complainant's experience.The distance between the latch tabs was measured and was found to be out of specification.The root cause of the seal housing dislodgement is likely due to the distance between the two tabs not meeting specifications.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of incident to occur.The event is deemed as non-reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow up to medwatch report (b)(4).

Brand Name
C0R85, 12X100MM KII BLT TIP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6024839
Report Number2027111-2016-00683
Device Sequence Number10988535
Product Code GCJ
UDI-Device Identifier00607915118549
UDI-Public(01)00607915118549(17)171215(30)01(10)1259382
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/15/2017
Device Model NumberC0R85
Device Catalogue Number100964801
Device Lot Number1259382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2016
Supplement Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;